# SDR DALA1161935642

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 4,158 hours, 1,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE MAINTENANCE INSPECTION THE EXTERIOR EMERGENCY LIGHT LOCATED NEAR THE AFT CARGO DOOR WAS FOUND TO BE INOPERATIVE.  BATTERY PACK WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK PER 757 AMM 33-51-07.  AFTER BATTERY PACK REPLACEMENT LIGHT OPERATION WAS NORMAL.
